# SDR AALA2020051989022

- Difficulty date: April 10, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53370950
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOWER FUSELAGE AFT SKIN PANEL #2 FASTENER HOLE CRACKED AT FR 35 AND S30L. REPAIRED FUSELAGE SKIN PANEL PER EA 305114.
